# SDR FDEA201901040016

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SEAT TRACK SHOWS EVIDENCE OF CORROSION FWD OF THE 9G BULKHEAD IN THE VESTUBULE LBL 05. REMOVED CORROSION ON SEAT TRACK AT STA 345 TO 377, LBL 5 IAW SRM 51-10-02-0G. EVALUATED DAMAGED AREA, ORIG. MAT=.070", REM MAT=.046", MAT LOSS=.024" FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A, FIG 101, DETAIL VII. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G AND V.A DWG 3470 REV : G.
